Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe lower back, butt, leg pain specifically on the opposite side of kidney tube. Have a catheter inside post bladder surgery. Cause of pain?

My husband had bladder surgery and a kidney tube put in a few weeks ago. He was sent home with a catheter and still has it in. But now he is experiencing severe low back/butt/leg and calf pain, pain is on the opposite side as the kidney tube. Could it be just from walking a little different with the catheter in? Or sciatica?
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
difficult to answer your question without knowing the surgery details, why was it done? what is pathology? was it an open surgery? etc.
His symptoms could be related or unrelated to his surgery. they could be due to sciatica , however post surgery, any fluid collection in the abdominal cavity , also deep vein thrombosis needs to be ruled out. please consult his treating doctor. take care
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor